Advertisement

The Ramanujan Journal

, Volume 46, Issue 1, pp 229–243 | Cite as

Quasimodular forms and automorphic pseudodifferential operators of mixed weight

  • Min Ho Lee
Article

Abstract

Jacobi-like forms for a discrete subgroup \(\Gamma \) of \(SL(2, \mathbb R)\) are formal power series which generalize Jacobi forms, and they are in one-to-one correspondence with automorphic pseudodifferential operators for \(\Gamma \). The well-known Cohen–Kuznetsov lifting of a modular form f provides a Jacobi-like form and therefore an automorphic pseudodifferential operator associated to f. Given a pair \((\lambda , \mu )\) of integers, automorphic pseudodifferential operators can be extended to those of mixed weight. We show that each coefficient of an automorphic pseudodifferential operator of mixed weight is a quasimodular form and prove the existence of a lifting of Cohen–Kuznetsov type for each quasimodular form.

Keywords

Quasimodular forms Modular forms Automorphic pseudodifferential operators Jacobi-like forms 

Mathematics Subject Classification

11F11 11F99 

Notes

Acknowledgements

The author would like to thank the referee for various comments and suggestions.

References

  1. 1.
    Choie, Y., Lee, M.H.: Quasimodular forms and Jacobi-like forms. Math. Z. 280, 643–667 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Cohen, P.B., Manin, Y., Zagier, D.: Automorphic Pseudodifferential Operators. Algebraic Aspects of Nonlinear Systems. Birkhäuser, Boston (1997)CrossRefzbMATHGoogle Scholar
  3. 3.
    Eskin, A., Okounkov, A.: Pillowcases and Quasimodular Forms. Progress in Mathematics, pp. 457–470. Birkhäuser, Boston (2006)zbMATHGoogle Scholar
  4. 4.
    Kaneko, M., Zagier, D.: A Generalized Jacobi Theta Function and Quasimodular Forms. Progress in Mathematics, vol. 129, pp. 165–172. Birkhäuser, Boston (1995)zbMATHGoogle Scholar
  5. 5.
    Lelièvre, S., Royer, E.: Orbitwise countings in \(H(2)\) and quasimodular forms, Int. Math. Res. Notices. Art. ID 42151Google Scholar
  6. 6.
    Martin, F., Royer, E.: Formes modulaires et transcendance, Formes modulaires et périodes. In: Fischler, S., Gaudron, E., Khémira, S. (eds.) Soc. Math. de France, pp. 1–117 (2005)Google Scholar
  7. 7.
    Ouled Azaiez, N.: The ring of quasimodular forms for a cocompact group. J. Number Theory 128, 1966–1988 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Zagier, D.: Modular forms and differential operators. Proc. Indian Acad. Sci. Math. Sci. 104, 57–75 (1994)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Northern IowaCedar FallsUSA

Personalised recommendations